MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II INSTRUMENT WITH RF CARD; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II INSTRUMENT WITH RF CARD; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The strip lot number and expiration date were not provided.The product has been requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.
 
Event or Problem Description
There was an allegation of questionable results from accuchek inform ii meter, serial number (b)(6) , compared to a cobas c503 analyzer and an unknown blood gas analyzer.At 10:00 a.M., the meter result was 50.At 10:10 a.M., the meter result was 51.At 10:15 a.M., the meter result was 54.A sample was allegedly measured "immediately" on a cobas c503 analyzer and a blood gas analyzer.The cobas c503 analyzer glucose result was 693 and the blood gas analyzer result was 690.The units of measurement were not provided.
 
Additional Manufacturer Narrative
Sections d9 and h3 were updated.The meter was provided for investigation where they were tested using retention controls.Control ranges: level 1: 30-60 mg/dl, level 2: 261-353 mg/dl.Results: level 1: 43, 45, 43 mg/dl level 2: 297, 295, 291 mg/dl.All returned results are within acceptable range.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ACCU-CHEK INFORM II INSTRUMENT WITH RF CARD
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19927087
Report Number1823260-2024-02285
Device Sequence Number8375602
Product Code NBW
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)Y
Initial Reporter CountryKS
PMA/510(K) Number
K012210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian